# SDR JJBA20151202001

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 35,036 hours, 47,460 cycles
- Engine: Pwa PW123
- System (JASC): 7600 · Engine Controls
- Part: Pcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, B, A

## Discrepancy

ON CLIMB, NR 2 ENG SURGED, BETWEEN 20-90% TORQUE WITH SIGNIFICANT YAW NOTED.  ENG SHUTDOWN IAW E & A CHECKLIST.  R & R NR 2 PCU.
